Jerome Friedman, Trevor Hastie, Robert Tibshirani (2010). Regularization Paths for Generalized Linear Models via Coordinate Descent. Journal of Statistical Software, 33(1), 1-22. URL https://www.jstatsoft.org/v33/i01/.

@Article{,
  title = {Regularization Paths for Generalized Linear Models via Coordinate Descent},
  author = {Jerome Friedman and Trevor Hastie and Robert Tibshirani},
  journal = {Journal of Statistical Software},
  year = {2010},
  volume = {33},
  number = {1},
  pages = {1--22},
  url = {https://www.jstatsoft.org/v33/i01/},
}

Noah Simon, Jerome Friedman, Trevor Hastie, Rob Tibshirani (2011). Regularization Paths for Cox's Proportional Hazards Model via Coordinate Descent. Journal of Statistical Software, 39(5), 1-13. URL https://www.jstatsoft.org/v39/i05/.

@Article{,
  title = {Regularization Paths for Cox's Proportional Hazards Model via Coordinate Descent},
  author = {Noah Simon and Jerome Friedman and Trevor Hastie and Rob Tibshirani},
  journal = {Journal of Statistical Software},
  year = {2011},
  volume = {39},
  number = {5},
  pages = {1--13},
  url = {https://www.jstatsoft.org/v39/i05/},
}